0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Idiosyncratic reaction to naltrexone augmented by thioridazine
Am J Psychiatry 1988;145:773-774.
text A A A
PDF of the full text article.
No abstract is available for this article

First Page Preview

View Large
First page PDF preview
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
APA Practice Guidelines > Chapter 13.  >
APA Practice Guidelines > Chapter 13.  >
APA Practice Guidelines > Chapter 13.  >
What Your Patients Need to Know About Psychiatric Medications, 2nd Edition > Chapter 48.  >
What Your Patients Need to Know About Psychiatric Medications, 2nd Edition > Chapter 88.  >
Topic Collections
Psychiatric News
Read more at Psychiatric News >>
APA Guidelines
PubMed Articles
More on idiosyncratic reaction to naltrexone. Am J Psychiatry 1989;146(1):124-5.